English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51771/86989 (60%)
造訪人次 : 8368964      線上人數 : 143
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41483


    題名: Some families of hypergeometric generating functions associated with multiple series transformations
    作者: 張慧京;Chan, Whei-Ching C.;陳功宇;Chen, Kung-yu;Srivastava, H. M.
    貢獻者: 淡江大學數學學系
    關鍵詞: Generating functions;Series transformations;Hypergeometric polynomials;(Srivastava–Daoust) generalized Lauricella function;Biorthogonal polynomials;Gauss hypergeometric function;Laguerre polynomials;Bessel polynomials;Pfaff–Saalschütz theorem
    日期: 2003-01-01
    上傳時間: 2010-01-28 07:40:26 (UTC+8)
    出版者: Elsevier
    摘要: A simple multiple-series identity is applied here with a view to deriving, in a systematic and unified manner, numerous families of generating functions for certain interesting classes of generalized hypergeometric polynomials in one, two, and more variables. Relevant connections of many of these families of generating functions with various known results on this subject are also discussed. The use of double-, triple-, and multiple-series analogues of the familiar Bailey transform, which were invoked in many of the earlier works cited here, is completely avoided in this investigation.
    關聯: Applied Mathematics and Computation 144(1), pp.27-59
    DOI: 10.1016/S0096-3003(02)00390-9
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML22檢視/開啟
    index.html0KbHTML38檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋